# SDR SWAA043144

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 7,080 hours, 3,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL2230LH00
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER STRIPS BROKEN AT ROWS 22, 13, 11, 3 AND 1.  REMOVED AND REPLACED COVER STRIPS PER MM.
